# SDR WX0A1900010073974

- Difficulty date: November 18, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 47,260 hours, 34,951 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 1000-0095: 31594-12 FLOOR LEVEL, ON CARGO DOOR ENTRANCE BTW FRAMES 59 TO 55A, SURFACE CORROSION ON TOP AND UNDER THE FLOOR FRAME STRG 38RH TO 37RH / AT AFT CARGO DOOR ENTRANCE UNDER FLOOR LEVEL BTW FR55A-FR59 AND STR37-38RH AREA, DOORSILL BEAM REPLACED AS PER AIRBUS DOSSIER 80969195, AIRBUS R534 70899A AND COMPLY WITH AIRBUS RDAF 80969195/003/2021#3. NOTE THAT AIRCRAFT JACKING PROCEDURES PERFORMED ON NRC 4001639-1000-0137. PN: D5347715020200 PO: 1737131. WORK PERFORMED IN COMPLIANCE WITH AIR ALLEGIANT ERO # R5341-0063"
